Schizophrenia.com

Can you be psychotic from Abilify?

So I’ve been taking 10 mg for 2 days now and I feel psychotic about it when how ever yes sometimes not.But since taking it I’ve definitely become paranoid. I talked to a doctor today and said I would halve it to 5 mg.
I am receiving fluanxol depot injection, taking anafranil sr medication.

5mg doesn’t do anything.
I don’t think it’s the abilify.
You should let it work.

1 Like

Yes Abilify made me paranoid and super anxious.

I also heard things when waking up first thing in the morning.

I doubt 2 days of abilify would cause anything :thinking:

5mg isn’t an antipsychotic dose.

1 Like

Its probably gonna take a couple weeks for things to start resolving. That first dose of almost anything is the let’s check em for an allergic reaction.

That’s interesting, I sometimes hear things first thing in the morning on it’s sister drug brexpiprazole/Rexulti. Either voices or animal sounds.

Abilify just gave me akathisia. I tried 10mg which didn’t do much for my symptoms and I walked a lot, and briefly 20mg which stopped me from sitting or standing still completely.

1 Like

i threw out this ■■■■ medicine to feed the japanese oblique jizz this medicine

Abilify for about three days had made me paranoid and tripping out so I quit it was only taking 5 mg

I was put on 30mg straight away without going up gradually, and I had a bad reaction to it

Everyone’s different though

If you’re on a med switch journey I wish you best of luck

It can be hard sometimes, but you’ll find something that works for you

:black_heart:

I agree with everhopeful. Any paranoia or psychosis was probably unrelated to the Abilify. It’s probably just a coincidence you started abilify recently.

1 Like